Yahoo Web Search

  1. I am surprised that your doctor is still recommending HRT when there are so many alternatives out there. You will however have to do your own research......

    2 Answers · Health · 06/09/2011

  2. Using HRT may increase your risk of: Stroke. Blood clots. Heart disease. Breast cancer. Uterine (endometrial) cancer. Gallstones. Ovarian cancer. Dementia.

    3 Answers · Health · 09/07/2013

  3. Any type of allergic reaction should be reported to your doctor regardless of the medication. It may be the T blocker and not the estrogen. There are other blockers and it could even be the dosage or method that's giving you problems. For...

    1 Answers · Society & Culture · 12/09/2009

  4. CANCER!!!!!!!!!!!!!!!!!!!! I switched to herbal cures, they worked great and now I don't take anything because I'm over with the 'change'.

    1 Answers · Health · 12/04/2007

  5. Basically, you'll go back into the process of menopause. But your doctor can help you address those symptoms and ease that transition, you don't need to quit cold turkey.

    2 Answers · Health · 11/04/2010

  6. ...close friend who has been doing HRT for several years; his body doesn't... his sexual drive. A side effect is that when applied to the chest area...

    1 Answers · Health · 26/04/2008

  7. No, I have not tried HRT implants and never would for several ...cost a person her life 3. they have horrendous side effects , some of which are fatal 4. some ...

    1 Answers · Health · 17/03/2007

  8. ... to say is, its your decision if to risk taking HRT or not. The risks you know (cancer) the good side effects , no hot flashes and mood swings. It won't stop...

    3 Answers · Health · 13/12/2007

  9. HRT is supposed to keep you having the benefits of the hormones (estradiol...atherosclerosis, which can lead to cardiovascular problems. It can also alleviate some of the less damaging side - effects of menopause, ie hot flashes, vaginal dryness, bad skin condition, ect. It is true however that...

    2 Answers · Health · 12/06/2007

  1. Try asking your question on Yahoo Answers